# SDR DXTA200400342

- Difficulty date: July 17, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 5,194 hours, 3,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 99146371
- Part serial: 0138
- Condition: Failed
- Location: Hyd System
- Part time: 1,171 hours, 741 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CYCLED IN FLIGHT AT FL 430 AND FL120 UNLOCK LIGHT ILLUMINATED THEN WENT OUT AFTER 1 MINUTE.  TROUBLESHOT TO FAULTY LANDING GEAR HYDRAULIC MANIFOLD ASSEMBLY.  REMOVED AND REPLACED HYDRAULIC MANIFOLD.  BLED SYSTEM, OPS AND LEAK CHECKS GOOD,  ALL WORK DONE IAW CESSNA750 MM CHAPTER 32-30-02.
